# SDR GTIA201912234883

- Difficulty date: December 20, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 26,846 hours, 12,236 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING BELOW 9000 COCKPIT CREW EXPERIENCED DIRTY SOCK SMELL. AFTER COMPLETING SUPPLEMENTARY PROCEDURES SMELL WAS ISOLATED AFTER TURNING OFF  ENG 1 PACK-ACCOMPLISHED TSM 05-50-00-810-831-A, PERFORM APU PRE CONDITION AND RAN PACK # 2 NO SMELLS NOTED AT THIS TIME PER AMM 12-33-21.
